MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number MX60E
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.The foreign material particulate issue is related to a component issue within the injector.Corrective measures have been initiated with the manufacturer of the injector to ensure proper monitoring and resolution.Bausch & lomb will continue to monitor similar events to determine if additional actions are required.
 
Event or Problem Description
The healthcare facility reported an ac washout (anterior chamber) was required two (2) months after an intraocular lens (iol) implantation.It was originally thought to be retained capsulorhexis at 3pm position, extending through ac close to endothelium.After assessment by the surgeon it was found to be of foreign body appearance.At follow-up one week post ac washout, the patient did not note any symptoms and was happy with the outcome.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key24912616
Report Number0001313525-2026-00034
Device Sequence Number15763460
Product Code HQL
UDI-Device Identifier10757770531339
UDI-Public(01)10757770531339(17)280831(11)250906(10)3R23705
Combination Product (Y/N)N
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMX60E
Device Catalogue NumberMXE2050
Device Lot Number3R23705
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROFLOW NDL., BIOJECT P220, LIGHT HANDLE COVER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown